# SDR DALA1208469236

- Difficulty date: February 13, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 26,683 hours, 18,315 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Part number: HLT418
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CW PYLON SUPPORT FITTING FASTENER INSPECTION FOR LOOSE, DAMAGE OR MISSING FASTENERS CONDITION PER EA02-476701-12AD.
